MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV09F45/80
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 16 jul.2025, a 9f amplatzer torqvue delivery system (ds) was selected for implant.It was noticed that there was saline leaking out of the transmission and switching system.It was noted that there was a crack at one of the connections.The device never made contact with the patient.The ds was replaced to resolve the event.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient is doing well.
 
Additional Manufacturer Narrative
It was reported that during procedure the ds was leaking was confirmed.The investigation found that a fracture was found on the screw part of the extension tube.Upon testing it further, which was identified as the likely cause of the leak.Image provided by the field appeared to show the extension tube.As event appears to be related to a potential product quality issue; therefore, exception issue (b)(4) has been initiated to further investigate this complaint.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications prior to shipment.
 
Additional Manufacturer Narrative
It was reported and confirmed that the hub of the y-connector extension tube was cracked.Investigation revealed a fracture on the screw part of the extension tube, which, upon further testing, was identified as the likely cause of the leak.As the event appears to be related to a potential product quality issue, the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.A review of the device history record confirmed that all manufacturing and inspection operations were properly performed and that the product met all specifications prior to shipment.Additionally, the observed bent damage on the returned delivery system may have resulted from shipping or transportation-related stress, which is also consistent with excessive manipulation.However, this cannot be determined.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22750110
Report Number2135147-2025-04420
Device Sequence Number15842392
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)270930(10)10558209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV09F45/80
Device Catalogue Number9-ITV09F45/80
Device Lot Number10558209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/21/2025
10/03/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/27/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight53 KG